Nurofen for Children 100mg Chewable Capsules - 7 years +

£5.00
6514618

Chewable Capsules x 12. For headaches, pains and fever. Each soft capsule contains 100mg Ibuprofen. No need for water. Easy to chew.
See details below, always read the label

Suitable for: Suitable for children from 7-12 years of age.
Active ingredients: Ibuprofen.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For headaches, pains and fevers.

No need for water, easy to chew. Orange flavour.

Ibuprofen chewable capsules, suitable for children from 7-12 years for relief of:

  • Headaches
  • High temperature (fever)
  • Symptoms of cold and flu
  • Mild to moderate pains such as: sore throat, toothache, earache, minor aches

Suitable for

Suitable for children from 7-12 years of age.

 

Age Restriction.

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral and short term use only.

The capsule should be chewed before swallowing.

Do not give to children under 7 years of age.

Age: 7-9 years: take two capsules 3 times in 24 hours.

Age 10-12 years: take three capsules 3 times in 24 hours.

Doses should be given approximately every 6-8 hours, (or with a minimum of 6 hours between each dose if required).

Do not take more medicine than the label tells you to.

Consult your doctor if symptoms persist or worsen after 3 days.

Hazards and Cautions

Before using this product:

Do not take this medicine if you:

  • are allergic to ibuprofen or any other ingredients of this medicine, aspirin or other related painkillers
  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • are taking other NSAID painkillers or aspirin with a daily dose above 75 mg


Speak to a pharmacist or your doctor before you take this medicine if you have or had:

  • asthma
  • diabetes
  • cholesterol
  • high blood pressure
  • stroke
  • heart, liver, kidney or bowel problems.


This product is intended for children 7-12 years of age.


If you are an adult taking this product:

Speak to a pharmacist or doctor before taking if you:

  • are pregnant or trying to become pregnant
  • are a smoker
  • are elderly


Storage

Do not store above 25° C.

Keep out of sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen.

Ingredients

Active ingredient: Each soft capsule contains 100mg ibuprofen.

Other ingredients: Glucose, Sucrose, and Soya lecithin.

See leaflet for further information.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.